# SDR CALA2021072801213

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 41,571 hours, 22,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Missing
- Location: Lt Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 LEFT WING #2 FLAP TRACK FAIRING 531CB BOLT COVER MISSING ON INBOARD SIDE.   INSTALLED COVER ON INBOARD SIDE OF FAIRING 531CB ..REF IPC 57-55-11-14H
